# SDR USAA2011072800007

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 42,221 hours, 17,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER 2L AND 2R ARE INOPERATIVE DURING DESCENT, OK AFTER ENGINE SHUT DOWN.  EMERGENCY EXIT LIGHT SYSTEM CHECKS GOOD PER AIRBUS MAINTENANCE MANUAL 33-51-00-710-001.
